Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2013 (Vol. 6, Issue: 21)
Article Information:

Nonlinear Responses of a Two Dimensional Vehicle-pavement System

Shaohua Li and Haoyu Li
Corresponding Author:  Shaohua Li 

Key words:  Beam on nonlinear elastic foundation, method of multiple scales, nonlinear dynamic, tire loads, vehicle-pavement system, ,
Vol. 6 , (21): 3946-3952
Submitted Accepted Published
December 20, 2012 January 25, 2013 November 20, 2013
Abstract:

The vehicle and pavement are usually investigated separately in vehicle dynamics and pavement dynamics. In this work, a new research scheme is proposed to link the vehicle and pavement model by tire loads and compute the nonlinear dynamic responses by analytical methods. A two-DOF nonlinear vehicle and a Bernoulli-Euler beam on a nonlinear elastic foundation with two simply supported ends compose the nonlinear vehicle-pavement system. The nonlinear tire loads are analytically gained using the averaging method. Then the nonlinear vibration equation of the pavement is obtained using Galerkin method and solved using the multiple scales method. The theoretical solutions are verified by numerical results and the effects of system parameters on pavement vibration are also studied. It is found that the pavement responses excited by tire loads attenuate quickly and small pavement mass, large foundation damping or foundation stiffness may decrease the pavement vibration.
Abstract PDF HTML
  Cite this Reference:
Shaohua Li and Haoyu Li, 2013. Nonlinear Responses of a Two Dimensional Vehicle-pavement System.  Research Journal of Applied Sciences, Engineering and Technology, 6(21): 3946-3952.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved